# SDR AALA990452

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MOUNTING FOOT FORWARD OF LAV V DOOR IS CORRODED.  REPLACED IN SHOP ON SHOP ORDER NR YFT6.  (M)
